# SDR ASAA0410063

- Difficulty date: February 10, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6547960570
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND THE SHEAR TIE AT BS 907, STRINGER 27L-27R CORRODED.  REPAIRED PER SRM.  (M)
